

AGENDA

(Subject to Change)

(Subject to Change)		
TIME	SESSION	
08.00 AM - 08.30 AM	REGISTRATION	
8:00	AM Main Plenary	
08.30 AM -	[MAIN BALLROOM] Opening Keynote Speaker	
08.40 AM		
(10 MIN)	 Joseph H. L. Chan, JP, Acting Secretary for Financial Services and the Treasury, The Government of the Hong Kong Special Administrative Region (FSTB) 	
08.40 AM - 08.55 AM	[MAIN BALLROOM] Good morning Hong Kong	
(15 MIN)	 Michael Bugel, Managing Director, Co-Head of APAC, AIMA Jack Inglis, CEO, AIMA 	
08.55 AM -	[MAIN BALLROOM] Panel 1: "Hong Kong Today: Is It Ready for Tomorrow?"	
09.35AM (40 MIN)	We gather industry pioneers and distinguished thought leaders to delve into the most pressing issues currently shaping Hong Kong's role as a global financial centre. This session takes a comprehensive look at the immediate challenges, regulatory transformations, and strategic initiatives that are defining Hong Kong's trajectory towards continued growth in a rapidly evolving global landscape.	
	Moderator:	
	William R. Hallat, Partner, Co-Chair of the Global Financial Regulatory Group, Gibson, Dunn & Crutcher	
	Speakers:	
	 Andrew Weir, MA, FCA, FHKSA, FIOD, MBE, JP, Global Chair, Asset Management and Real Estate KPMG & Vice Chairman, Financial Services Development Council (FSDC) Joseph H. L. Chan, JP, Under Secretary, Financial Services and the Treasury, The Government of the Hong Kong Special Administrative Region (FSTB) Darryl Chan, JP, Deputy Chief Executive, Hong Kong Monetary Authority (HKMA) Julia Leung, SBS, JP, Chief Executive Officer, Securities and Futures Commission (SFC) 	
09.35 AM -	[MAIN BALLROOM] Presentation of THE AIMA/CAIA SCHOLARSHIP AWARD	
09.40 AM (5 MIN)	Presenter:	
	Joey Chan, CFA, CPA, FCCA, Interim Head, APAC Region, CAIA	

09.40 AM -	[MAIN BALLROOM] Panel 2: Navigating the Regulatory Landscape: A Roadmap for Private
10.25 AM (45 MIN)	Funds
(45 1/1111/1)	Moderator:
	Jiří Król, Deputy CEO and Global Head of Government Affairs, AIMA
	 Speakers¹: Renée Caudeiron, Legal Counsel (Research & Development), Legal Division, Cayman Islands Monetary Authority (CIMA) Matthias Feldmann, Partner and APAC Head of Funds & Investment Management, Clifford Chance Jeremy Lam, Partner and Head of Financial Services Practice, Deacons Saiko Nakagawa, Director for Asset Management Business, Financial Services Agency, Japan (JFSA) Lim Cheng Khai, Executive Director, Financial Markets Development Department, Monetary Authority of Singapore (MAS) Christina Choi, Executive Director, Investment Products, Securities and Futures Commission (SFC)
10.25 AM - 10.40 AM	Coffee Break Sponsored by Simmons & Simmons An opportunity to engage with exhibitors and other delegates
TIME	STREAM ONE
10.40 AM -	[MAIN BALLROOM] AI & FinTech: How to Make Digital Transformation Work
11.20 AM (40 MIN)	Moderator:
	King Leung, Head of Financial Services and Fintech, Invest Hong Kong
	Speakers:
	 Joseph Chang, Co-Founder & CEO, Asklora Hannah Cassidy, Partner, Head of Financial Services Regulatory, Asia, Herbert Smith Freehills Shing Lee, Cloud Solution Strategist, Data & Al, Microsoft Floyd Newsum, Director, RPA (HK), Ltd Thomas Barton, COO, Trovio Group
	[ROOM 2] Crypto Frontiers: The Integration of Digital Assets in Private Funds
	Moderator:
	Derek McGibney, Managing Director, Cognitive GRC
	Speakers:
	 Charlotte Robins, Partner, Head of Hong Kong Regulatory Practice, Allen & Overy Michael Wong, Partner, Dechert Melvin Deng, CEO, QCP Capital Donald Day, COO, VDX
	[ROOM 3] Cybersecurity: Why are They Getting Thru' and How to Fortify Your Defences

 $^{^{\}rm 1}$ AIMA will be hosting AMAC in London the following week in October for a full day forum. Final Agenda

Moderator:

• Kok Tin Gan, Partner, Cyber Security & Privacy, PwC

Speakers:

- **Eric Teo**, COO, Arisaig Partners
- Lijun Chui, Partner, International Disputes & Investigations, Bird & Bird
- David Leahy, COO, Infini Capital
- Martin Giggins, Executive Director, Willis Towers Watson

[ROOM 4] Beyond Numbers: Making Your Valuations Real

Moderator:

• Adeline Tan, Wealth Business Leader Hong Kong, Mercer

Speakers:

- Sharad Bajpai, Partner, Ares Management
- Matthew Sung, Audit Partner, KPMG Hong Kong
- Bennett Cupit, Managing Director, Portfolio Valuation, Kroll
- **Aisling Keane**, Head of Asset Servicing, Hong Kong, Northern Trust

TIME STREAM TWO

11.20 AM – 12.00 PM (40 MIN)

[MAIN BALLROOM] Green Growth: Tired or Not; ESG's here to stay?

Moderator:

• Mark Weir, Deputy Global Head of Fund Services, Maples Group

Speakers:

- Ying White, Partner, Clifford Chance
- Grace Chong, Head of Financial Regulatory, Singapore, Gibson, Dunn & Crutcher
- **Loretta Ng**, Partner, PwC Sustainability
- Nakisa Jobling, Managing Director, Head of Legal, Tybourne Capital Management

[ROOM 2] The Talent Equation: Grow It or Buy It?

Moderator:

Avijit Choudhury, APAC Head of Capital & Consulting Services, UBS AG

Speakers:

- **Giorgio Valente**, Head, Hong Kong Institute for Monetary and Financial Research (HKIMR)
- Candice Yip, Sr. HR Business Partner, International Office, Point72
- **Carrie Cheung**, Managing Director, Principle Partners

[ROOM 3] AIMA Lift: Biohacking - Is Health Your Wealth?

Speaker:

• **Dr. Frank Innes**, Director, Innes Healthcare Advisors

	IDOOM All Investigation in Below sings. The hyping against a service for BERL
	[ROOM 4] Investing in Belonging: The business imperative for DE&I
	Moderator:
	Kate Wood, Diversity, Equity & Inclusiveness Leader, Financial Services, Asia Pacific, EY
	Speakers:
	 Andrew Scott, COO, Bach Option Oliver Stern, Asia General Counsel, ExodusPoint Capital Management Helen Wang, Counsel, Mayer Brown
12.00 PM - 01.15 PM	NETWORKING LUNCHEON: Michelin-starred <i>Man Ho Chinese Restaurant</i> Sponsored by Simmons
TIME	STREAM THREE
01.15 PM –	[MAIN BALLROOM] Raise your Game: IR & Marketing Rebooted
01.55 PM (40 MIN)	Moderator:
	Josephia Feng, Director, Prime Financing Distribution, BofA Securities
	Speakers:
	 Rebekah Pang CFA CAIA, Head of Investor Relations, Astignes Capital Michelle Lim, COO, AllM Investment Management Thomas Wong, Managing Director and Head of Investor Relations, First Beijing Katarina Royds, Head of IR, Lim Advisors
	[ROOM 2] Operational and Biz Excellence: Optimise Your Opportunities
	Moderator:
	Katrina Banh, Partner, Optima Partners
	Speakers:
	Cora Tang, Managing Director, Global Hedge Product Manager and APAC Head of Product for Alternatives, State Street
	Wout Kalis, Head of Asia Pacific, Broadridge Asset Management Solutions
	 Neil Mackie, Founder, Dalhousie Governance Limited Greg Laughlin, CEO, Regal Funds Management Asia
	[ROOM 3] The New Fund-Raising Wellspring: Wealth Channels, Seeders, and Family Offices
	Moderator:
	Gary Leung, Head of Alternatives, APAC Client, J.P. Morgan Asset Management
	Speakers:
	 Mathieu Forcioli, Global Head and APAC Head of Alternatives, HSBC Wealth and Personal Banking, HSBC Edwin Chan, Managing Director, Head of Asia & Head of Client Solutions APAC, iCapital Benjamin Rudd, CEO, Prudential Wealth Management

Eva Chan, Partner, Head of Hong Kong office, Simmons & Simmons [ROOM 4] Playing by the Rules: Keeping Your Playbook Legal in a World of Sanctions **Moderator:** Philippa Allen, Managing Director, Regulatory Compliance, Asia, ComplianceAsia (part of Speakers: Blake Wang, Partner, Fangda Partners **Joel Lim**, Head of Business Development, APAC, FundApps Lorna Chen, Asia Regional Managing Partner, Head of Greater China, Shearman & Sterling **Colm Dawson**, Partner, Regulatory & Risk Advisory Group, Walkers TIME STREAM FOUR 01.55 PM -[MAIN BALLROOM] Focus China: A Snapshot of Trends, Opportunities & Issues {closed door 02.35 PM from Media} (40 MIN) **Moderator:** Disheng Zhang, China Prime Brokerage Sales and Asia Head of Business Consulting, Morgan Stanley Speakers: • Fei Fei Zhu, Director, Wholesale, abrdn Hong Kong Nicholas Chui CFA, Senior Vice President/Portfolio Manager Franklin Templeton Emerging Markets Equity Hong Kong • Yin Ge, Partner, Han Kun Law **Melody Yang**, Partner, Simmons & Simmons [ROOM 2] Focus India: A Snapshot of Trends, Opportunities & Issues (closed door from Media} Moderator: Shiven Bhardwaj, Head of Asia Business Management, Balyasny Asset Management Speakers: Nilesh Choudhary, Founder and CEO, Aikyam Capital Advisors Private Limited • Sundeep Kumar, Vice President, Institutional Sales for Securities Services, BNP Paribas Anish Mathew, CEO and CIO, Sundaram Asset Management Singapore Pte. Ltd. Adi Kanthan, Executive Director, Asia Prime Brokerage Sales, Morgan Stanley [ROOM 3] Focus Middle East A Snapshot of Trends, Opportunities & Issues **Moderator:**

Michael Li, Head of SS&C GlobeOp Asia Pacific

Speakers:

08.15 PM	The Continental – Unit 406, L4 Pacific Place, 88 Queensway, Hong Kong
05.15 PM -	Katherine Abrat, AIMA Global Council & COO, Arkkan Capital EVENING NETWORKING COCKTAILS Sponsored by Deacons
05.00 PM	
(25 MIN) 04.55 PM -	Louisa Wong, Executive Chairman, Global Sage [MAIN BALLROOM] Curtain Call: The Wrap-up
04.30 PM – 04.55 PM	[MAIN BALLROOM] Inspirational Keynote Speaker: Is there such a thing as an absolute return strategy in living our lives?
	 Mary Chiu, Founder, Blackhorn Group Justin Ng, Principal, King Seal Holdings Helen Zhu, Managing Director & CIO, NF Trinity Henry Chau, Head of Investments, The Hong Kong Jockey Club Simon Judes, Co-CIO, Winton
	• Jack Inglis, CEO, AIMA Speakers:
03:40 PM - 04:30 PM (50 MIN)	[MAIN BALLROOM] Panel 3: The Meeting of Minds – Investors Conversation {closed door from Media} Moderator:
02.50 PM – 03.40 PM (50 MIN)	 [MAIN BALLROOM] Industry Keynote Speaker: Can China Bring its Growth Back on Track? Weijian Shan, Executive Chairman and Co-founder, PAG
TIME	PM Main Plenary
02.35 PM - 02.50 PM	Cha-Time Sponsored by Simmons & Simmons An opportunity to engage with exhibitors and other delegates
	 Jonathan Marshall, Consul, Economics and Finance, British Consulate-General Kinger Lau, Chief China Equity Strategist, Goldman Sachs
	Kher Sheng Lee, Managing Director, Co-Head of APAC and Deputy Global Head of Government Affairs, AIMA
ı	[ROOM 4] A Geopolitical Conversation: Shifting Tectonic Plates {closed door from Media} Moderator:
	 Stuart Cioccarelli, Partner, EY Leo Chiu, Managing Director, Integrated Capital